# SDR DALA2025122409399

- Difficulty date: December 21, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N943DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38687
- Aircraft time: 33,564 hours, 15,331 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Flap Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB/DE- DUE TO TAKEOFF WARNING HORN SOUNDED DURING CLIMB OUT.   PSEU FAULT CODE 31-53010 (LE FLAPS NOT EXT) AND FSEU FAULT 27-81218 (F2 PROX RETRACT) RECORDED. REPLACED LE FLAP 2 RETRACT PROXIMITY SENSOR (S170). FAULTS CLEARED. AIRCRAFT RETURNED TO SERVICE.
